# SDR 97ZZZM779

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Part number: 6552263140
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 'C' CHECK, SEVERAL GOUGES WERE FOUND ON NR 2 ENGINE INBOARD FIXED COWL FOURTH RIB.  REPAIRED PER EA 5420-01003 AND BOEING SRM.  REFERENCE ASAA9710054.
